# SDR SWAA2020090411638

- Difficulty date: August 17, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 54,053 hours, 32,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25L BS 540 FWD CARGO COMPARTMENT (1 EA).  PERFORMED REPAIR STRINGER 25L BS 500D TO BS 540 IAW SRM B737-700 53-00-03-2R-1 REPAIR 1 FIGURE 206; SRM B737-700 51-40-02 AND AMM B737-700 33-42-02-960-802.
